MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP ST, C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP ST, C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1061401
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Renal Failure (2041)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient's son has alleged that the patient had passed away from end stage renal disease.Based on the information available, the manufacturer concludes no further action is necessary.The reported event of death due to end stage renal disease and its reported severity was reviewed by the manufacturer's clinical expert.This event is assessed as not related to the device in this case.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.Despite multiple attempts, the device will not be returning to the manufacturer for evaluation per the family.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Section h has been updated.

Brand Name
BIPAP ST, C SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key16247942
Report Number2518422-2023-02948
Device Sequence Number6408583
Product Code MNS
UDI-Device Identifier00606959043961
UDI-Public00606959043961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1061401
Device Catalogue Number1061401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown